# SDR N3XR202509260003

- Difficulty date: September 26, 2025
- Submitted: September 26, 2025
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N318ER
- Make and model: Diamon DA 42
- Aircraft serial: 42N539
- Aircraft time: 820 hours
- Engine: Austro E4
- Engine time: 820 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D6490281101MOD
- Condition: Inoperative
- Location: Zone 500
- Part time: 820 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE QUIT FOR HALF A SECOND, THEN SWITCHED BACK ON, LEFT ENGINE ECU SHOWED A MESSAGE APPEARED, LEFT FUEL PUMP CIRCUIT BREAKER POPPED, KEPT THE VOTER SWITCH ON AUTO WITH FUEL PUMP SWITCH ON. THE LEFT LOW-PRESSURE FUEL PUMPS WERE REPLACED.
